Vol. 63, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A characterization of completely regular fields

William Yslas Vélez

Vol. 63 (1976), No. 2, 553–554
Abstract

We prove a theorem on tamely ramified extensions and apply this theorem to obtain a characterization of completely regular fields.

Mathematical Subject Classification
Primary: 12B10, 12B10
Milestones
Received: 3 February 1976
Published: 1 April 1976
Authors
William Yslas Vélez